default-icon
Side effect allergy medic
Hi doctor , I was diagnosed with allergic rhinitis. I got a nasal spray azeflow (azelastine hydrochloride and fluticasone propionate ) , but after using that spray . It is affecting my sexual thoughts . So I read the side effects of his medicine and came to know it can cause erectile dysfunction . So I am scared to use it because of this side effect . Is there any chance I become permanent impotent by using this medicine ? Will it be temporary ?
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Most of the Medical sexual side effects are temporary. It means that dysfunction is relieved after discontinuation of causative molecule. If it persists then other physical as well as psychological causes need to be ruled out.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.